# SDR FDEA201112165323

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,947 hours, 39,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR MOUNTED EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE,  BATTERY DEAD.  R & R EMERGENCY ESCAPE SLIDE LIGHT BATTERY BACK IAW MM 33-50-121-2-0.  OPS CHECKED NORMAL.
